I just went to the dentist about a month a go, right before I started taking the Enbrel, and everything seemed ok. My sores are smaller now, actually just barely there, so I'm guessing it's not the Enbrel that did it. I did see on some of the literature that mouth sores can be a side effect, but it is less common. Seems as though I am always getting the stuff that is less common, so I figured why should the side effects be different?!
Thanks for thinking I'm not paranoid...I feel like I am, everytime something happens or I feel a pain somewhere in my body, I start to think, "Ok, is this a side effect or is that normal?... Should I call the doctor... should I wait..." I know the people at Enliven have got to be thinking, "Would this woman QUIT CALLING US!!!"
Thanks for listening and letting me vent. I guess I'll just have to see how this all plays out. I've got an appt with my rheumy on the 26th for a follow up and see how well I'm tolerating the Enbrel, should be interesting! I haven't had any problems with my gums yet, and so far my Mentadent is holding up just fine for me... I have noticed that I am starting to get some injection site reactions, but it has been very mild and it doesn't itch, just is a little red at the site. Have you had any other side effects with the Enbrel? Thanks! - Ducky